Hong-Jian Lai

According to our database1, Hong-Jian Lai authored at least 230 papers between 1988 and 2022.

Collaborative distances:
  • Dijkstra number2 of four.
  • Erdős number3 of two.



In proceedings 
PhD thesis 


On csauthors.net:


Trail-Connected Digraphs with Given Local Structures.
J. Interconnect. Networks, 2022

The Extremal Sizes of Arc-Maximal (k, l)-Digraphs.
Graphs Comb., 2022

Hamiltonian line graphs with local degree conditions.
Discret. Math., 2022

Hamiltonian <i>s</i>-properties and eigenvalues of <i>k</i>-connected graphs.
Discret. Math., 2022

On the extended Clark-Wormold Hamiltonian-like index problem.
Discret. Math., 2022

On r-hued list coloring of K4(7)-minor free graphs.
Discret. Appl. Math., 2022

Local Optimality of Mixed Reliability for Several Classes of Networks with Fixed Sizes.
Axioms, 2022

Hamiltonian index of directed multigraph.
Appl. Math. Comput., 2022

A Note on Group Colorings and Group Structure.
SIAM J. Discret. Math., 2021

Induced subgraphs of product graphs and a generalization of Huang's theorem.
J. Graph Theory, 2021

Strongly Spanning Trailable Graphs with Small Circumference and Hamilton-Connected Claw-Free Graphs.
Graphs Comb., 2021

Group Colorings and DP-Colorings of Multigraphs Using Edge-Disjoint Decompositions.
Graphs Comb., 2021

Supereulerian Graphs with Constraints on the Matching Number and Minimum Degree.
Graphs Comb., 2021

Polynomially determine if a graph is (<i>s</i>, 3)-supereulerian.
Discret. Math., 2021

On s-hamiltonicity of net-free line graphs.
Discret. Math., 2021

On the line graph of a graph with diameter 2.
Discret. Math., 2021

On (s, t)-supereulerian graphs with linear degree bounds.
Discret. Math., 2021

Symmetric core and spanning trails in directed networks.
Discret. Math., 2021

Edge-disjoint spanning trees and forests of graphs.
Discret. Appl. Math., 2021

Polynomially determining spanning connectivity of locally connected line graphs.
Discret. Appl. Math., 2021

Matching and spanning trails in digraphs.
Discret. Appl. Math., 2021

Two-disjoint-cycle-cover vertex bipancyclicity of the bipartite generalized hypercube.
Appl. Math. Comput., 2021

On the sizes of bi-k-maximal graphs.
J. Comb. Optim., 2020

A characterization of graphs with supereulerian line graphs.
Int. J. Comput. Math. Comput. Syst. Theory, 2020

Unified Spectral Hamiltonian Results of Balanced Bipartite Graphs and Complementary Graphs.
Graphs Comb., 2020

On weighted modulo orientation of graphs.
Eur. J. Comb., 2020

Contractible graphs for flow index less than three.
Discret. Math., 2020

On the extremal sizes of maximal graphs without (k+1)-connected subgraphs.
Discret. Appl. Math., 2020

Decomposition and <i>r</i>-hued Coloring of <i>K</i><sub>4</sub>(7)-minor free graphs.
Appl. Math. Comput., 2020

Catlin's reduced graphs with small orders.
AKCE Int. J. Graphs Comb., 2020

Pancyclicity of 4-connected claw-free net-free graphs.
Australas. J Comb., 2020

Characterizations of matroids with an element lying in a restricted number of circuits.
J. Comb. Optim., 2019

On the Sizes of Vertex-k-Maximal r-Uniform Hypergraphs.
Graphs Comb., 2019

Pancyclicity of 4-Connected { K<sub>1, 3</sub>, Z<sub>8</sub>} -Free Graphs.
Graphs Comb., 2019

Nonseparating trees in 2-connected graphs and oriented trees in strongly connected digraphs.
Discret. Math., 2019

Spectral results on Hamiltonian problem.
Discret. Math., 2019

On s-hamiltonian line graphs of claw-free graphs.
Discret. Math., 2019

On r-hued colorings of graphs without short induced paths.
Discret. Math., 2019

Packing spanning trees in highly essentially connected graphs.
Discret. Math., 2019

Modulo 5-orientations and degree sequences.
Discret. Appl. Math., 2019

Collapsible subgraphs of a 4-edge-connected graph.
Discret. Appl. Math., 2019

Spectral analogues of Erdős' theorem on Hamilton-connected graphs.
Appl. Math. Comput., 2019

Vertex-connectivity and eigenvalues of graphs with fixed girth.
Appl. Math. Comput., 2019

An O(log<sub>2</sub>(N)) Algorithm for Reliability Evaluation of h-Extra Edge-Connectivity of Folded Hypercubes.
IEEE Trans. Reliab., 2018

Mod (2p+1)-Orientation on Bipartite Graphs and Complementary Graphs.
SIAM J. Discret. Math., 2018

Supereulerian bipartite digraphs.
J. Graph Theory, 2018

Nowhere-zero 3-flow and -connectedness in graphs with four edge-disjoint spanning trees.
J. Graph Theory, 2018

The connectivity of generalized graph products.
Inf. Process. Lett., 2018

Sensitivity of r-hued colouring of graphs.
Int. J. Comput. Math. Comput. Syst. Theory, 2018

Minimax properties of some density measures in graphs and digraphs.
Int. J. Comput. Math. Comput. Syst. Theory, 2018

Constructing Graphs Which are Permanental Cospectral and Adjacency Cospectral.
Graphs Comb., 2018

Connectivity keeping stars or double-stars in 2-connected graphs.
Discret. Math., 2018

List r-hued chromatic number of graphs with bounded maximum average degrees.
Discret. Math., 2018

Degree sum and hamiltonian-connected line graphs.
Discret. Math., 2018

A property on reinforcing edge-disjoint spanning hypertrees in uniform hypergraphs.
Discret. Math., 2018

Upper bounds of r-hued colorings of planar graphs.
Discret. Appl. Math., 2018

Modulo orientations with bounded independence number.
Discret. Appl. Math., 2018

r-hued coloring of sparse graphs.
Discret. Appl. Math., 2018

Locally dense supereulerian digraphs.
Discret. Appl. Math., 2018

Strongly Spanning Trailable Graphs with Short Longest Paths.
Ars Comb., 2018

Linear list r-hued colorings of graphs with bounded maximum subgraph average degrees.
Ars Comb., 2018

On the permanental sum of graphs.
Appl. Math. Comput., 2018

Group Connectivity, Strongly Z_m-Connectivity, and Edge Disjoint Spanning Trees.
SIAM J. Discret. Math., 2017

Characterization of Digraphic Sequences with Strongly Connected Realizations.
J. Graph Theory, 2017

On <i>k</i>-Maximal Strength Digraphs.
J. Graph Theory, 2017

Minimum degree conditions for the Hamiltonicity of 3-connected claw-free graphs.
J. Comb. Theory, Ser. B, 2017

Characterizations of k-cutwidth critical trees.
J. Comb. Optim., 2017

Supereulerian width of dense graphs.
Discret. Math., 2017

Panconnected index of graphs.
Discret. Math., 2017

Spanning trails with variations of Chvátal-Erdős conditions.
Discret. Math., 2017

3-dynamic coloring and list 3-dynamic coloring of K<sub>1, 3</sub>-free graphs.
Discret. Appl. Math., 2017

Algorithm for constraint partial inverse matroid problem with weight increase forbidden.
Theor. Comput. Sci., 2016

On Perfect Matching Coverings and Even Subgraph Coverings.
J. Graph Theory, 2016

Edge-Disjoint Spanning Trees, Edge Connectivity, and Eigenvalues in Graphs.
J. Graph Theory, 2016

Supereulerian Digraphs with Large Arc-Strong Connectivity.
J. Graph Theory, 2016

Algorithms for the partial inverse matroid problem in which weights can only be increased.
J. Glob. Optim., 2016

Supereulerian digraphs with given local structures.
Inf. Process. Lett., 2016

Extendability of Contractible Configurations for Nowhere-Zero Flows and Modulo Orientations.
Graphs Comb., 2016

On dense strongly Z<sub>2s-1</sub>-connected graphs.
Discret. Math., 2016

Element deletion changes in dynamic coloring of graphs.
Discret. Math., 2016

On the lower bound of k-maximal digraphs.
Discret. Math., 2016

Ore-type degree condition of supereulerian digraphs.
Discret. Math., 2016

On r-hued coloring of planar graphs with girth at least 6.
Discret. Appl. Math., 2016

Supereulerian graphs with small circumference and 3-connected hamiltonian claw-free graphs.
Discret. Appl. Math., 2016

Supereulerian graphs with width s and s-collapsible graphs.
Discret. Appl. Math., 2016

Fractional spanning tree packing, forest covering and eigenvalues.
Discret. Appl. Math., 2016

Graphs with a 3-Cycle-2-Cover.
Graphs Comb., 2015

Degree sequence realizations with given packing and covering of spanning trees.
Discret. Appl. Math., 2015

K<sup>-</sup><sub>5</sub>-factor in a Graph.
Ars Comb., 2015

On Mod (2s+1)-Orientations of Graphs.
SIAM J. Discret. Math., 2014

Spanning 3-connected index of graphs.
J. Comb. Optim., 2014

Supereulerian graphs with small matching number and 2-connected hamiltonian claw-free graphs.
Int. J. Comput. Math., 2014

Collapsible Graphs and Hamiltonicity of Line Graphs.
Graphs Comb., 2014

Characterizations of Strength Extremal Graphs.
Graphs Comb., 2014

Realizing degree sequences as Z<sub>3</sub>-connected graphs.
Discret. Math., 2014

On the existence of super edge-connected graphs with prescribed degrees.
Discret. Math., 2014

On r-hued coloring of K<sub>4</sub>-minor free graphs.
Discret. Math., 2014

Supereulerian digraphs.
Discret. Math., 2014

Spanning trails in essentially 4-edge-connected graphs.
Discret. Appl. Math., 2014

On strongly Z<sub>2s-1</sub>-connected graphs.
Discret. Appl. Math., 2014

Bounds of eigenvalues of a nontrivial bipartite graph.
Ars Comb., 2014

Analytical Solution of Steady-State Equations for Chemical Reaction Networks with Bilinear Rate Laws.
IEEE ACM Trans. Comput. Biol. Bioinform., 2013

On <i>s</i>-Hamiltonian Line Graphs.
J. Graph Theory, 2013

On Spanning Disjoint Paths in Line Graphs.
Graphs Comb., 2013

Hamilton cycles in 3-connected claw-free and net-free graphs.
Discret. Math., 2013

Group colorability of multigraphs.
Discret. Math., 2013

Non-separating subgraphs.
Discret. Math., 2013

Realizing degree sequences with <i>k</i>-edge-connected uniform hypergraphs.
Discret. Math., 2013

Group connectivity of complementary graphs.
J. Graph Theory, 2012

The Connectivity and Diameter of Second Order Circuit Graphs of Matroids.
Graphs Comb., 2012

Spanning cycles in regular matroids without small cocircuits.
Eur. J. Comb., 2012

Z<sub>3</sub>-connectivity of 4-edge-connected 2-triangular graphs.
Eur. J. Comb., 2012

Spanning subgraph with Eulerian components.
Discret. Math., 2012

Degree condition and Z<sub>3</sub>-connectivity.
Discret. Math., 2012

A dual version of the Brooks group coloring theorem.
Discret. Math., 2012

On 3-connected hamiltonian line graphs.
Discret. Math., 2012

Collapsible graphs and Hamiltonian connectedness of line graphs.
Discret. Appl. Math., 2012

Characterization of removable elements with respect to having k disjoint bases in a matroid.
Discret. Appl. Math., 2012

On dynamic coloring for planar graphs and graphs of higher genus.
Discret. Appl. Math., 2012

Hamiltonian graphs involving neighborhood conditions.
Ars Comb., 2012

Spanning Eulerian Subgraphs in Generalized Prisms.
Ars Comb., 2012

Hamiltonicity of 3-connected line graphs.
Appl. Math. Lett., 2012

Multigraphic degree sequences and supereulerian graphs, disjoint spanning trees.
Appl. Math. Lett., 2012

Mod (2p+1)-orientations in line graphs.
Inf. Process. Lett., 2011

Characterization of minimally (2, <i>l</i>)-connected graphs.
Inf. Process. Lett., 2011

On 3-Edge-Connected Supereulerian Graphs.
Graphs Comb., 2011

Obstructions to a binary matroid being graphic.
Eur. J. Comb., 2011

Every N<sub>2</sub>-Locally Connected claw-Free Graph with Minimum Degree at Least 7 is Z<sub>3</sub>-Connected.
Discret. Math. Algorithms Appl., 2011

Group connectivity in line graphs.
Discret. Math., 2011

Degree sequences and graphs with disjoint spanning trees.
Discret. Appl. Math., 2011

Supereulerian graphs in the graph family C<sub>2</sub>(6, k).
Discret. Appl. Math., 2011

Supereulerian graphs and matchings.
Appl. Math. Lett., 2011

Every 3-connected claw-free <i>Z</i><sub>8</sub>-free graph is Hamiltonian.
J. Graph Theory, 2010

Degree sum condition for Z<sub>3</sub>-connectivity in graphs.
Discret. Math., 2010

Degree conditions for group connectivity.
Discret. Math., 2010

On 3-edge-connected supereulerian graphs in graph family C(l, k).
Discret. Math., 2010

On (s, t)-supereulerian graphs in locally highly connected graphs.
Discret. Math., 2010

The Chvátal-Erdös condition for supereulerian graphs and the Hamiltonian index.
Discret. Math., 2010

Balanced and 1-balanced graph constructions.
Discret. Appl. Math., 2010

Spanning eulerian subgraphs in N<sup>2</sup>-locally connected claw-free graphs.
Ars Comb., 2010

Emergence of Specialization in a Swarm of Robots.
Proceedings of the Distributed Autonomous Robotic Systems, 2010

On mod (2p+1)-orientations of graphs.
J. Comb. Theory, Ser. B, 2009

Every line graph of a 4-edge-connected graph is <i>I</i>-connected.
Eur. J. Comb., 2009

The supereulerian graphs in the graph family C(l, k).
Discret. Math., 2009

Hamilton-connected indices of graphs.
Discret. Math., 2009

Edge-connectivity and edge-disjoint spanning trees.
Discret. Math., 2009

Hamiltonian connectedness in 3-connected line graphs.
Discret. Appl. Math., 2009

Transforming a graph into a 1-balanced graph.
Discret. Appl. Math., 2009

Reinforcing the number of disjoint spanning trees.
Ars Comb., 2009

Random walks for selected boolean implication and equivalence problems.
Acta Informatica, 2009

Improved Algorithms for Detecting Negative Cost Cycles in Undirected Graphs.
Proceedings of the Frontiers in Algorithmics, Third International Workshop, 2009

Nowhere-zero 3-flows in triangularly connected graphs.
J. Comb. Theory, Ser. B, 2008

On Group Connectivity of Graphs.
Graphs Comb., 2008

Spanning cycles in regular matroids without M<sup>*</sup>(K<sub>5</sub>) minors.
Eur. J. Comb., 2008

The s-Hamiltonian index.
Discret. Math., 2008

Hamiltonian connected hourglass free line graphs.
Discret. Math., 2008

Every 4-connected line graph of a quasi claw-free graph is hamiltonian connected.
Discret. Math., 2008

On s-hamiltonian-connected line graphs.
Discret. Math., 2008

Degree sequence and supereulerian graphs.
Discret. Math., 2008

Hamiltonian-connected graphs.
Comput. Math. Appl., 2008

New Sufficient Conditions for s-Hamiltonian Graphs and s-Hamiltonian Connected Graphs.
Ars Comb., 2008

Group connectivity of certain graphs.
Ars Comb., 2008

Mod (2p + 1)-Orientations and $K<sub>1,2p+1</sub>-Decompositions.
SIAM J. Discret. Math., 2007

An <i>s</i> -Hamiltonian Line Graph Problem.
Graphs Comb., 2007

Quadrangularly connected claw-free graphs.
Discret. Math., 2007

Erratum to "Collapsible biclaw-free graphs": [Discrete Math 306 (2006) 2115-2117].
Discret. Math., 2007

An inequality for the group chromatic number of a graph.
Discret. Math., 2007

On Circular Flows Of Graphs.
Comb., 2007

New sufficient condition for Hamiltonian graphs.
Appl. Math. Lett., 2007

Hamiltonian Connected Line Graphs.
Proceedings of the Computational Science - ICCS 2007, 7th International Conference, Beijing, China, May 27, 2007

Group chromatic number of planar graphs of girth at least 4.
J. Graph Theory, 2006

Hamiltonicity in 3-connected claw-free graphs.
J. Comb. Theory, Ser. B, 2006

Every 3-connected, essentially 11-connected line graph is Hamiltonian.
J. Comb. Theory, Ser. B, 2006

Group connectivity of graphs with diameter at most 2.
Eur. J. Comb., 2006

Collapsible biclaw-free graphs.
Discret. Math., 2006

Conditional colorings of graphs.
Discret. Math., 2006

Hamiltonian <i>N</i><sub>2</sub>-locally connected claw-free graphs.
J. Graph Theory, 2005

Nowhere zero 4-flow in regular matroids.
J. Graph Theory, 2005

Spanning Trails Connecting Given Edges.
Graphs Comb., 2005

On Group Chromatic Number of Graphs.
Graphs Comb., 2005

Eulerian subgraphs and Hamilton-connected line graphs.
Discret. Appl. Math., 2005

Supereulerian planar graphs.
Ars Comb., 2005

Generalized honeycomb torus is Hamiltonian.
Inf. Process. Lett., 2004

On the maximal connected component of hypercube with faulty vertices.
Int. J. Comput. Math., 2004

Global asymptotic stability in a rational recursive sequence.
Appl. Math. Comput., 2004

Nowhere-zero 3-flows in locally connected graphs.
J. Graph Theory, 2003

Minimally (<i>k, k</i>)-edge-connected graphs.
J. Graph Theory, 2003

Eulerian subgraphs in 3-edge-connected graphs and Hamiltonian line graphs.
J. Graph Theory, 2003

Small cycle cover of 2-connected cubic graphs.
Discret. Math., 2003

Upper Bounds of Dynamic Chromatic Number.
Ars Comb., 2003

Group Chromatic Number of Graphs without K<sub>5</sub>-Minors.
Graphs Comb., 2002

Cycle Cover Ratio of Regular Matroids.
Eur. J. Comb., 2002

Group Colorability of Graphs.
Ars Comb., 2002

Hamilton weights and Petersen minors.
J. Graph Theory, 2001

Line Graphs and Forbidden Induced Subgraphs.
J. Comb. Theory, Ser. B, 2001

Eulerian subgraphs containing given edges.
Discret. Math., 2001

Paul Catlin 1948-1995.
Discret. Math., 2001

Discret. Math., 2001

Nowhere zero flows in line graphs.
Discret. Math., 2001

Graph family operations.
Discret. Math., 2001

Group Connectivity of 3-Edge-Connected Chordal Graphs.
Graphs Comb., 2000

Spanning trails that join given edges in 3-edge-connected graphs.
Ars Comb., 2000

Extending a partial nowhere-zero 4-flow.
J. Graph Theory, 1999

Connectivity of cycle matroids and bicircular matroids.
Ars Comb., 1999

Eulerian subgraphs containing given vertices and hamiltonian line graphs.
Discret. Math., 1998

Supereulerian graphs and the Petersen Graph, II.
Ars Comb., 1998

Supereulerian Graphs and the Petersen Graph.
J. Comb. Theory, Ser. B, 1996

A Property on Edge-disjoint Spanning Trees.
Eur. J. Comb., 1996

Graphs without spanning closed trails.
Discret. Math., 1996

The size of graphs without nowhere-zero 4-flows.
J. Graph Theory, 1995

Strength and fractional arboricity of complementary graphs.
Discret. Math., 1995

Supereulerian graphs and excluded induced minors.
Discret. Math., 1995

Vertex arboricity and maximum degree.
Discret. Math., 1995

Every Matroid Is a Submatroid of a Uniformly Dense Matroid.
Discret. Appl. Math., 1995

Large Survivable Nets and the Generalized Prisms.
Discret. Appl. Math., 1995

The size of graphs with given edge inclusive connectivity.
Ars Comb., 1995

Edge-maximal (<i>k, i</i>)-graphs.
J. Graph Theory, 1994

Small Circuit Double Covers of Cubic Multigraphs.
J. Comb. Theory, Ser. B, 1994

Every 4-Connected Line Graph of a Planar Graph is Hamiltonian.
Graphs Comb., 1994

Supereulerian complementary graphs.
J. Graph Theory, 1993

Collapsible graphs and matchings.
J. Graph Theory, 1993

Nowhere-zero 3-flows of highly connected graphs.
Discret. Math., 1992

Duality in graph families.
Discret. Math., 1992

Fractional Arboricity, Strength, and Principal Partitions in Graphs and Matroids.
Discret. Appl. Math., 1992

Graph whose edges are in small cycles.
Discret. Math., 1991

The size of strength-maximal graphs.
J. Graph Theory, 1990

Reduced graphs of diameter two.
J. Graph Theory, 1990

Unique graph homomorphisms onto odd cycles, II.
J. Comb. Theory, Ser. B, 1989

Contractions and hamiltonian line graphs.
J. Graph Theory, 1988

On the Hamiltonian index.
Discret. Math., 1988